# SDR ASAA2016032116285

- Difficulty date: March 21, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812319
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, DOOR SURROUND LOWER SILL WEB IS CORRODED AT APPROXIMATELY  BS 772.  ACFT GROUNDED.  REMOVED CORROSION ANDD FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-60-15-1A-1.  ORIGINAL MATERIAL THICKNESS IS 0.050", REMOVED 0.006 IN, REMAINING THICKNESS IS 0.044".   R & R NEXT HIGHER ASSY WEB ASSY 146A8123-20 IAW SRM 51-40-02 AND BAC DWG 146A0081, REV A.  INSTALLED NEW SILL WEB IAW SRM 51-40-02 AND DWG 146A0081. REV A.
